Police issue warning after four people die in 24 hours after taking heroin

Class A drugs, controlled drugs, drug abuse,

Police issue warning after four people die in 24 hours after taking heroin

After a string of drug-related deaths, the police have issued a national warning advising people to exercise caution when coming into contact with controlled drugs.

On Good Friday, three men and a woman were found dead at four separate addresses in Barnsley. The police are not linking the victims together but arrested two men, aged 37 and 42, on suspicion of selling controlled drugs. They have now been released on bail.

This is not the first time that there has been a high number of drug abuse victims in a short space of time. Recently, six people died from taking heroin in just 48 hours in Yorkshire and authorities released a warning against the use of this dangerous drug. Earlier this year, in Hull, East Yorkshire, seven people died in eight weeks from using heroin.

Speaking of the suspected cause of death, Detective Chief Inspector Jim Dunkerly said, ‘We do believe these deaths are Class A drugs-related’. He continued: ‘It seems prudent to issue a warning now to local drug users’. Temporary Chief Inspector Ian Proffitt said the authorities are trying to establish a possible link to the strength or content of heroin being sold locally.

Last year, there were 3,674 drug-poisoning deaths in England and Wales, the highest number recorded since 1993.

At the UCKG HelpCentre, we hold Addiction Cleansing Therapy (ACT) meetings for addicts. These meetings provide effective treatment and are held on a weekly basis. Many who have come to the meetings have already experienced significant changes in their lives. If you would like more information regarding this treatment, please visit the ACT website or call 020 7686 6000 for more information.

Sources*
http://www.bbc.co.uk/news/uk-england-south-yorkshire-39604553
http://www.mirror.co.uk/news/uk-news/police-issue-second-warning-over-10243397
Did you like this? Share it:

Post a Comment